Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Reyataz - yellow eyes
Apr 25, 2004

After being on Trizivir and Sustiva for 4 years my doctor switched me to Reyataz, Norvir, and Trizivir. In my info for side effects for Reyataz it lists yellow eyes from too much bilirubin. After 6 days I have noticed a slight yellowing in my eyes. Is this a real problem and should I consult my doctor? Thanks for any insight.

Response from Dr. Henry

Reyataz can increase the indirect bilirubin level to the point where jaundice is visible (a yellow coloration of skins/eyes). It is severe in around 5% of patients. There is no actual liver damage that has been yet been reported from that phenomenon. Mild cases can be watched. Pushing fluids orally can help. If it seems to be worsening I would call your HIV doc and have them take a look and possibly check your indirect bilirubin level. KH



Previous
REACTION TO MEDS
Next
Neuropathy and Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement